Skip to Content

What helps with the nightmares and vomiting during Cymbalta withdrawal?

Responses (1)

Xelleld 10 Jul 2015

Unfortunately, the only thing that would stop the nightmares would be more Cymbalta. :( But, if you need help for the temporary insomnia, get some doxylamine (an OTC sleep aid) from your pharmacy. Get some St. John's Wort from the supplement aisle, and take a low dose of it. It'll help ease the withdrawals a little. Take less and less of each as withdrawals get easier to manage (and thus don't need as much to keep them under control), eventually stopping both the doxylamine and St. John's Wort. This is assuming you're trying to get off Cymbalta, and not just out and not able to get any. If you're just out, don't get the St. John's Wort and take the doxylamine to help you sleep until you have some of your prescription. Hope this advice comes in handy!

brokenheart12 11 Jul 2015

Thanks. I'll try those. I definitely don't want to take Cymbalta.

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions